CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Numerical calculation of N-periodic wave solutions to coupled KdV-Toda-type equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2021, 卷号: 477, 期号: 2245, 页码: 21
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
N-periodic wave solution  coupled KdV-Toda-type equation  Riemann's -function  the direct method  
Integrability of the semi-discrete Toda equation with self-consistent sources 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 1128-1138
Authors:  Wang, Hong-Yan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
semi-discrete Toda equation  self-consistent sources  source generalization procedure  Backlund transformation and Lax pair  
Matrix integrals and several integrable differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 5, 页码: 5
Authors:  Hu, Xing-Biao;  Zhao, Jun-Xiao;  Li, Chun-Xia
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
matrix integrals  Pfaffian  Casorati determinant  two-dimensional Toda lattice  differential-difference KP equation  semi-discrete Toda lattice  
Variable separation approach for a differential-difference asymmetric Nizhnik-Novikov-Veselov equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 10, 页码: 645-658
Authors:  Qian, XM;  Lou, SY;  Hu, XB
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multi-linear variable separation approach  differential-difference ANNV equation  semi-discrete localized coherent structures  
Pfaffianization of the semi-discrete Toda equation 期刊论文
PHYSICS LETTERS A, 2004, 卷号: 329, 期号: 3, 页码: 193-198
Authors:  Li, CX;  Hu, XB
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
semi-discrete toda equation  Casorati solution  pfaffianization  Lie symmetries  
Gramm-type Pfaffian solutions to three differential-difference coupled systems 期刊论文
INVERSE PROBLEMS, 2004, 卷号: 20, 期号: 4, 页码: 1293-1306
Authors:  Li, CX;  Hu, XB;  Zhao, JX
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Variable separation approach for a differential-difference system: special Toda equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2004, 卷号: 37, 期号: 6, 页码: 2401-2411
Authors:  Qian, XM;  Lou, SY;  Hu, XB
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30